Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Advised asthalin inhaler for wheezing. Have cold for a long time. Normal?

i had a wheezing(hard to inhale, felt some blockage in throat ) one year back. consulted a doctor he advised to use asthalin inhaler . whenever i felt like hard to breath i am using that. now a days im having cold for long time and the amount of time i am using asthalin increased now from 1/day to 3/day. is it normal?. having cold is anything related to this wheezing problem?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you seem to have suffering for allergy, due to which your getting cold and running nose often, also your wheezing problem is because of that.
for your cold you need to take steroid nasal spray ,which very effecting in controlling symptoms.
for your asthma i recommend you to start using steroid plus long acting bronco dilator inhaler.
both of these will easily control your symptoms since its just starting.
also i suggest you go to immunologist to get allergy test done . then you will know what is causing your symptoms.once that is done you can start immunotherapy. which is very effective. it will control your symptoms by 80-90 percent atlest.
thank you
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor